TopCare Congestion Relief, Coated Tablets

Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Misc: Ibuprofen (200 mg) pain reliever/fever reducer (NSAID). Phenylephrine hydrochloride (10 g) nasal decongestant, tablets. Non-Drowsy Relief of: sinus pressure, nasal swelling & congestion, and headache. Contains: ibuprofen & phenylephrine. 1 pill dosage. Quality guaranteed. Compare to Advil Congestion Relief active ingredients (This product is not manufactured or distributed by Pfizer Inc., distributor of Advil Congestion Relief). Gluten free. Sustainable Forestry Initiative - certified sourcing. www.sfiprogram.org.